# SDR 08FDEA02945

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6517491
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TAIL PANEL NR 9607, INNER FOIL DISBONDED REPAIRED TEDLAR COVERING ON INNER SURFACE REF SRM 51-40-9 STEP 11 PG 18.  THIS IS CLASSIFIED AS A MINOR REPAIR.
